At first I thought this drug was a miracle .It calmed me down, stopped the adrenaline , and stopped my restless legs and inner agitation and restlessness . I've only been on this dose one month and I already think it's stopped working . Is this drug really worth it if I'm going to be in continous withdrawal state after such a short period of time ? My concern is that I will spend forever chasing the therapeutic effects . Am I tolerate or have I forgotten how I felt before I took it and maybe that was worse ? What to do ?
I wish I had an answer for you. I have had the same thing happen to me with the Neupro. It. was a life saver for the first month out so then my RLS started breaking through and I have been miserable since December of last year. So my friend, maybe someone here might have an answer for each of us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2014 • 4 answers
Updated 28 Jun 2015 • 6 answers
Updated 29 Jul 2015 • 1 answer
Updated 27 Sep 2018 • 5 answers
I have stopped taking pregabalin and am severely depressed and having bad cramps in my legs is this?
Updated 10 Oct 2018 • 1 answer